ITEM METADATA RECORD
Title: Percolation in strongly correlated systems - the massless gaussian field
Authors: Bricmont, J ×
Lebowitz, Jl
Maes, Christian #
Issue Date: Sep-1987
Publisher: Plenum publ corp
Series Title: Journal of statistical physics vol:48 issue:5-6 pages:1249-1268
URI: 
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science